MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FRONT LOADING CARTRIDGE KIT; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FRONT LOADING CARTRIDGE KIT; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 02142.
 
Event or Problem Description
It was reported upon inspection in the japan warehouse, team member found debris in sterile package.No patient involvement.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.Complaint sample was evaluated and the reported event was confirmed.Visual review for front loading cartridge kit compatible with vacuum mixing system each individually sterile packaged [item 00506905200 lot 65451629] confirms (2) cavities had a loose dark debris in the sealed inner cavity.Both pieces were less than.60 sq.Mm.Per procedure a total of two particles whose individual areas do not exceed 0.60 sq.Mm in size are acceptable.Therefore, the devices are considered conforming.Device history record (dhr) was reviewed and no discrepancies were found.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The likely condition of the product when it left zimmer biomet was conforming.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
Upon receipt of additional information, it has been determined that this device did not contain any debris that would compromise sterility.The initial report was forwarded in error and should be voided.

Brand Name
FRONT LOADING CARTRIDGE KIT
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15053702
Report Number0001822565-2022-02141
Device Sequence Number4772679
Product Code FZX
UDI-Device Identifier00889024376670
UDI-Public(01)00889024376670(17)270330(10)65451629
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00506905200
Device Lot Number65451629
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer10/10/2022
Initial Report FDA Received Date07/19/2022
Supplement Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown